# SDR E0X2008F00002

- Difficulty date: May 18, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N539LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 259039
- Engine: Pwa PW305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE QUIT AS AC WAS CLIMBING THROUGH FL370 WITH NO WARNING. FIRST INDICATION WAS LOSS OF OIL PRESSURE AS ENGINE SPOOLED DOWN. DIVERTED AND DECLARED AN EMERGENCY. THEIR WAS NOT AN ATTEMPT MADE TO AIRSTART THE FAILED ENGINE.  SINGLE ENGINE LANDING WAS UNEVENTFUL, NO PASSENGERS WERE ON BOARD AND CREW WAS NOT INJURED. INSPECTION AND MAINTENANCE OF AIRCRAFT, FINDING TO DATE ARE AS FOLLOWS; NO OVERTEMP, ASSESSMENT THAT THE ENGINE FLAMED OUT EITHER DUE TO LACK OF FUEL CONTAMINATION/ ICING.  MFG ENGINEERING IS DOING AN EVALUATION OF THIS EVENT TO DETERMINE ANY FURTHER ACTION THAT MAY BE RECOMMENDED FOR THIS ENGINE. (K)
